# SDR USAA2013050900012

- Difficulty date: April 22, 2013
- Submitted: May 9, 2013
- Operation: Air carrier
- Aircraft: N665AW
- Make and model: Airbus A320-232
- Aircraft serial: 1644
- Aircraft time: 42,223 hours, 15,383 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cover
- Part number: D53112622200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - CABIN FLOOR SUPPORT JOINT COVER CORRODED BETWEEN FR 12 AND FR 16 AT Y -81.  REMOVED AND REPLACED JOINT COVER IAW A320 SRM 51-72-11 AND AIRBUS DRAWING D53112829.
